"Seretide" substitute

Hi, this is my first post: I have received a letter from my surgery saying that they will be substituting my "Seretide" inhaler, for one called "Sirdupla". The surgery states this not for clinical reasons, but simply on the basis of cost. therefore I'm asking.

A: Is it as effective as "Seretide"

B: If I am not happy about this substitution, can I challenge the decision.

I have had experience with substitute medication before, and I think it is time to draw a line.

6 Replies

oldestnewest
  • I have just had mine changed to the same one. So far everything is going good. I should think if its not for you that you could challenge it. Let me know how you get on 😊 xxx Berny

  • I was changed from Symbicort to DuorResp and told by the pharmacist ringing everyone you couldn't challenge it. Well you can!!

    I gave it 2 months on DuoResp and felt my asthma was worse and my specialist asthma nurse said if anyone goes back to their GP and states its making them worse they have to put you back onto the one you were on and I'm now back on Symbicort not that any are helping currently .

  • I've just had the same. I was taken off Symbicort for DuoResp and deteriorated quite significantly. I tried to stick with it but I then got a virus which just made matters worse. The doctor put me straight back when he saw...or rather heard me! I'm going to put a separate posting about this as I'd like to know other's experience of switching to DuoResp.

  • I too was taken off Seatide and prescribed surdupla after struggling for two months my asthma nurse ....in his words admitted it was crap now I'm trying Relvar ellipta if this doesn't work I can go back to Seratide......feel like a guinnepig

  • Forgot to mention if you are using Surdupla be careful there is a fault on the actuator some times it gives short .measures if you use a aero chamber listen to the sound some times you have to press 2 or3 times before getting the correct measure.....crazy

  • Hi and thanks for your comments. I think I'm going to speak to my doctor. I have Leaukimia, and the last thing I need is having my medication changed. Here's hoping.

You may also like...